# SDR 2001F00688

- Difficulty date: October 23, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N885ML
- Make and model: Frchld SA227DC
- Aircraft serial: DC885B
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Part serial: 12119000
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 8133 - LARGE TORQUE FLUCTUATIONS ON NR 1 ENGINE.  REPLACED UNIT, SENT OUT SOAP SAMPLE FLUSH ENGINE OIL SYSTEM.  FAILED PROP GOVERNOR.  (M)
